# SDR RAIA980709

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 30738461
- Condition: Failed
- Location: Rt Engine
- Part time: 4,390 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7780 - JFK - RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED RIGHT ENGINE EGT ALUMEL TERMINAL END.  (M)
